In the 7 years I have been on this site, I don't remember anybody having that side effect - nor have I ever seen that listed as a side effect. I would think that something else might be going on. Are you on any other meds?
Yes, I naturally have big boobs, but they become swollen, sore, and fuller when I take vyvanse. I'm so glad I'm not the only one experiencing this! I've been on and off of it for 2 years.
Oh, also I am not on any birth control if that helps you at all!
I think this is related to going off birth control. I've never heard of Vyvance effecting sex hormones.
I know this is an old thread, but my breasts are very sore and I'm taking Vyvanse. I've had a hysterectomy and have not been in birth control in over 10 years. I'm glad I saw this thread and know now that others have the same issue!
I am having the same issue! I NEVER have sore breasts... both are very tender to the touch and painful. I have been taking Vyvanse for about 4 months or so. I have been extremely worried about this. I'm a little bit relieved I'm
Not the only one but will still have it checked out by my dr